بهبودهایی از نامساوی‌های توابع محدب هندسی برای عملگر‌ها

Document Type: Research Paper

Authors

گروه ریاضی، دانشگاه سیستان و بلوچستان، سیستان و بلوچستان، ایران

10.22072/wala.2019.95170.1200

Abstract

در این مقاله، با ارائه تظریفی از تابع محدب هندسی چندین نامساوی شناخته شده از توابع محدب هندسی بهبود داده شده‌ است. در پایان نیز نامساوی‌های بدست آمده برای توابع محدب هندسی عملگری توسیع داده شده است.

Keywords


[1] M. Bakherad, M. Kian, M. Krnic and S.A. Ahmadi, Interpolating operator Jensen-type
      inequalities for log-convex and superquadratic functions, Filomat, 32(13) (2018),  
      4523-4535.

[2] M. Bakherad, M. Krnic and M.S. Moslehian, Reverses of the Young inequality for matrices
     and operators, Rocky Mt. J. Math., 46(4) (2016), 1089-1105.
 
[3] S.S. Dragomir, An inequality improving the first Hermite-Hadamard inequality for convex
     functions defined on linear spaces and applications for semi-inner products, JIPAM, J.
     Inequal. Pure Appl. Math., 3(2) (2002), 1-8.
 
[4] S.S. Dragomir, An inequality improving the second Hermite-Hadamard inequality for convex
     functions defined on linear spaces and applications for semi-inner products, J. Inequal. Pure
     Appl. Math., 3(3) (2002), 1-18.
 
[5] S.S. Dragomir, Inequalities of Hermite-Hadamard type for composite convex functions,
     Frontiers in Functional Equations and Analytic Inequalities, (2019), 559-584.

[6] M.S. Moslehian, Matrix Hermite-Hadamard type inequalities, Houston J. Math., 39(1) (2013),
     177-189.
[7] M.S. Moslehian, F. Mirzapour  and A. Morassaei, Operator entropy inequalities, Colloq. Math.,
     130(2) (2013), 159-168.

[8] C.P. Niculescu and L.E. Persson, Convex Functions and their Applications, A Contemporary
     Approach, Springer, New York (2004).

[9] M. Sababheh and M.S. Moslehian, Advanced refinements of Young and Heinz inequalities,
     J. Number Theory, 172 (2017), 178-199.

[10] A. Taghavi, V. Darvish, H.M. Nazari and S.S. Dragomir, Hermite-Hadamard type inequalities
       for operator geometrically convex functions, Monatsh. Math., 181 (2016), 187-203.